# SDR F3LA2023061300078

- Difficulty date: April 15, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: E5367147800600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238797-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FWD THRESHOLD PANEL 221FF FOUND CORROSION ON LOWER SURFACE SIDE NO ALLOWABLE DAMAGE FOUND ON SRM. TICKET RAISED TO ENGINEERING.
CORRECTIVE ACTION: FWD THRESHOLD 221FF PERFORMED CUT OUT SKIN & CONTOUR MODIFIED DOUBLER REPAIR ON FLOOR PANEL AS PER RDAF: 81224766/003/2023#A, EO A32F-53-22464-00-WIPO6, EA#N2-53R-37680, AIRBUS DOSSIER: 81224766/001 AND TD/81224766/005/2023#A. MX ACTION IS ACCEPTABLE.//END//
